Format

Send to

Choose Destination
Ugeskr Laeger. 2014 Feb 3;176(3):231-5.

[Discontinuation syndrome after SSRI antidepressants].

[Article in Danish]

Author information

1
Jægerspris Lægecenter, Parkvej 3A, 3630 Jægerspris. lotteakn@hotmail.com.

Abstract

Discontinuation symptoms are described for almost all major groups of antidepressants. Crucial differences between discontinuation symptoms and symptoms after withdrawal of benzodiazepines are pointed out. Furthermore, it is important to discern from relapse of depression in order to manage the symptoms in primary care where the use of selective serotonin re-uptake inhibitors (SSRI) is substantial. In this paper we inform of the key symptoms after SSRI, present tools for understanding and recognizing the condition and suggest initiatives to manage it rationally.

PMID:
24629750
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Danish Medical Association
Loading ...
Support Center